| Model Number |
X060-1520 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual and functionality assessments were not performed due to the complaint instrument not being received for complaint assessment.A dhr review could not be performed due to the lot number of the complaint instrument not being identified.If the complaint instrument is received at the manufacturer, it will be assessed and a follow up report will be submitted if appropriate.
Event or Problem Description
The manufacturer received notification on 6/21/2022 of a system inserter/compressor that malfunctioned during a surgical procedure.It was reported that one of the distal tips of the instrument fractured while compressing interspinous plates into place and securing the plates.There were no known patient complications associated with this complaint.The procedure was successfully completed with an alternate available instrument.